| Catalog Number |
217865125 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
The instrument contains a crack.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "[this instrument is composed of 1 part.The instrument contains a crack as per the images attached.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.]" the product was not returned to medtech orthopaedics , however photos were provided for review.See attachment (image.Jfif ).The photo investigation revealed that [217865125, mbt rev tibial view plt sz2.5] has cracked.The observed condition of the device was consist with a random component failure that may have been caused by exposure to unintended user error.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the [mbt rev tibial view plt sz2.5 ] would contribute to the complained device issue.Based on the investigation findings, unintended use error caused or contributed to event and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: this instrument is composed of 1 part.The instrument contains a crack as per the images attached.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the central part of the device was broken.The broken fragments were not returned for evaluation.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A functional test was not conducted due to not being applicable to the complaint condition.A dimensional inspection was not conducted due to not being applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the mbt rev tibial view plt sz2.5 would not have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.